# SDR IPXA2020090459849

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 21,704 hours, 13,583 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDED UNEVENTFUL.   DUE TO SUBPAR A/C PERFORMANCE ON CLIMBOUT, SUSPECTED SOMETHING NOT CORRECT. CONFIRMED VISUALY NOSE LANDING GEAR DOORS WAS NOT FULLY CLOSED.  ALL COCKPIT INDICATIONS SHOWED UP AND LOCKED. ALL GR DOORS CLOSED. COMPLIED WITH QRH & AOM PROCDURES.   PERFORMED OPS CHECK OF NLG NORMAL RETRACTION SYSTEM, IAW AMM 32-31-00-0501.  OPS CHECK GOOD, NO DEFECT NOTED.  CHECK NOSE GEAR DOOR FOR LOOSEN AND PLAY, FOUND NO DEFECT NOTED, IAW A/C AMM 32-31-00-501.
